# SDR C77A331549B

- Difficulty date: November 8, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 7,518 hours, 4,498 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003932
- Condition: Discharged
- Location: Emergency Lights
- Part time: 5,819 hours, 3,483 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS CYCLE OFF AFTER 20 SECONDS DURING EMERGENCY LIGHT TEST.
